Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 13, 2012, 3:53 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2012, 3:53 PM EST (20:53 UTC)
- Expired
- Jan 14, 2012, 10:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
661 WHUS73 KIWX 132053 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 PM EST FRI JAN 13 2012 LMZ043-046-140500- /O.CAN.KIWX.GL.W.0003.000000T0000Z-120114T0000Z/ /O.NEW.KIWX.SC.Y.0005.120113T2053Z-120114T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 PM EST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST TO 20 KNOTS TONIGHT BACKING SOUTHWEST 10 TO 15 KNOTS SATURDAY MORNING. * WAVES: 5 TO 10 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET BY DAYBREAK SATURDAY...AND TO 2 TO 4 FEET BY LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
176 WHUS73 KIWX 140354 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 PM EST FRI JAN 13 2012 LMZ043-046-141200- /O.CON.KIWX.SC.Y.0005.000000T0000Z-120114T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1054 PM EST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS: WEST TO 20 KNOTS TONIGHT BACKING SOUTHWEST 10 TO 15 KNOTS SATURDAY MORNING. * WAVES: 5 TO 8 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET BY DAYBREAK SATURDAY...AND TO 2 TO 4 FEET BY LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
098 WHUS73 KIWX 140826 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 AM EST SAT JAN 14 2012 LMZ043-046-141500- /O.CON.KIWX.SC.Y.0005.000000T0000Z-120114T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 AM EST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: SOUTHWEST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS SATURDAY MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 2:55 PM EST, 58 minutes earlier.
Area forecast discussion, Jan 13, 2:55 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 PM EST FRI JAN 13 2012
.SHORT TERM... / LATE THIS AFTERNOON THROUGH SATURDAY /
ONGOING MULTIPLE BAND LES EVENT FOR AREAS NORTH OF HIGHWAY 6 IN
INDIANA AND SW LOWER MI WILL CONTINUE INTO TONIGHT. CLASSIC
CURVATURE INTO OUR NRN ZONES FROM MORE NORTH TO SOUTH ORIENTED
THERMAL TROUGH OVER EASTERN LAKE MI...AS 19Z SFC OBS CONTINUE TO
SHOW RATHER IMPRESSIVE LOW LVL CONVERGENT BAND NEAR THE MI/IN
BORDER. LAKE EFFECT BANDS STRUGGLED TO GET GOING THIS MORNING BUT
HAVE BECOME MUCH BETTER ORGANIZED THIS AFTERNOON WITH SOME ADDED
SEEDING FROM A MID LVL DECK AND SLIGHT 85-7H COOLING SUPPORTING
HIGHER INVERSION HEIGHTS AND A DEEPER CONVECTION COLUMN. DRYING
ALOFT AND BACKING FLOW SHOULD ALLOW ANY LE BANDS TO SHIFT NWD AND
BEGIN TO WEAKEN/THIN PER LOWERING INVERSION HEIGHTS BY LATER THIS
EVENING INTO THE OVERNIGHT HOURS. AS A RESULT EXPECT THE BULK OF
ADDITIONAL ACCUMULATIONS TO OCCUR THIS AFTN AND EVENING WITH MAX
AMOUNTS EXPECTED OVER NE BERRIEN/CASS/ST JOE COUNTIES IN MICHIGAN
WHERE AN ADDITIONAL 3-6" MAY FALL. LOWER AMOUNTS ARE EXPECTED INTO
NORTHERN PORTIONS OF LAPORTE/ST JOE/ELKHART/LAGRANGE/STEUBEN
COUNTIES IN INDIANA. WINDS WILL DIMINISH TONIGHT MAKING BLOWING
AND DRIFTING LESS OF A CONCERN.
THE LOW LEVEL FLOW WILL BACK TO THE WSW AND WEAKEN ON SATURDAY
ALLOWING THE AFOREMENTIONED LAKE ENHANCED SFC TROUGH TO LIFT NORTH
OF THE AREA. THIS SHOULD BRING AN END TO ANY MEASURABLE SNOW (EXCEPT
FAR SW LOWER MI TOMORROW MORNING)...ALTHOUGH CANNOT RULE OUT
SCATTERED FLURRIES ACROSS OUR NORTHEASTERN ZONES SATURDAY AFTN GIVEN
CLOSE PROXIMITY TO THE BOUNDARY AND WEAK FORCING ALOFT FROM A
SHORTWAVE TROUGH THAT WILL BE TRACKING INTO THE GREAT LAKES. DROPPED
CHC POPS FOR LIGHT SNOW SATURDAY AFTN/NIGHT AS 06/12Z GUIDANCE
CONTINUED THE TREND OF DROPPING A WEAK CLIPPER SYSTEM WELL SOUTH OF
THE FA. OTHERWISE...TEMPS BLO NORMAL THIS PERIOD WITH SKIES
GENERALLY MOSTLY CLOUDY.
&&
.LONG TERM...
LONG TERM WILL BEGIN WITH BRIEF WARMING PERIOD EARLY NEXT WEEK
FOLLOWED BY MORE ARCTIC COLD AND LAKE EFFECT SNOW SHOWERS MID WEEK.
VERY END OF PERIOD UNCERTAIN WITH MEDIUM RANGE MODELS HANDLING A
SHORT WAVE DIFFERENTLY WHICH RESULTS IN SUBSTANTIAL DIFFERENCES
WITH RESPECT TO TEMPERATURES FOR THE REGION.
WARM AIR ADVECTION ALOFT BEGINS SUNDAY AND CONTINUES INTO MONDAY
AHEAD OF NEXT ARCTIC FRONT. WARMING AT SURFACE WILL BE SLOWED
INITIALLY BUT STRONG WARMING ALOFT ALONG WITH SURFACE WARM FRONT
MONDAY SHOULD ALLOW TEMPS TO WARM WELL INTO 30S EVEN OVER MUCH OF
DEEPER SNOWPACK. COULD BE SOME DRIZZLE OR FOG ISSUES BUT WINDS
CURRENTLY LOOK TO KEEP LOW LEVELS MIXED BUT WILL NEED TO MONITOR.
FRONT MOVES THROUGH TUESDAY WITH ANOTHER DAY OF FALLING TEMPS LIKELY
WITH RAIN AHEAD OF FRONT TRANSITIONING TO SNOW SHOWERS IN ITS WAKE.
KEPT HIGH CHANCE TO LIKELY POPS FOR THIS EVENT AS LOADED BY ALL
BLEND INIT. BRIEF PERIOD OF LAKE EFFECT POSSIBLE LATE TUESDAY AND
TUESDAY NIGHT AS IT NOW LOOKS PER CURRENT MODEL SUITE. INCREASED ALL
BLEND POPS ONCE AGAIN TO HIGH CHANCE IN LAKE EFFECT AREAS AS
SFC-850MB DELTA T VALUES RISE INTO AT LEAST MID TO UPPER TEENS.
RIDGE LOOKS TO BUILD IN QUICKLY WEDNESDAY BUT KEPT LOW CHANCE POPS
NW AS THESE LOWER RES MODELS TOO QUICK WITH SYNOPTIC RIDGE OVER
WARMER LAKES.
GFS DROPS NEXT SHORT WAVE INTO AREA WITH COLD FRONT LATE DAY 6 INTO
DAY 7 WITH STRONG COLD AIR ADVECTION. ECMWF SIMILAR WITH COLD FRONT
BUT QUICKLY DEVELOPS ANOTHER WAVE IN THE PLAINS THUS KEEPING COLDER
AIR NORTH AND ALLOWING A FASTER RETURN OF WARMER AIR. GFS HAS A
STRONGER HIGH IN THE PLAINS AND PUSHES FRONT WELL SOUTH WITH NO
RETURN FLOW. HPC GUIDANCE LIES WITH ECMWF ENSEMBLE MEAN AND AT THIS
TIME JUNCTURE THAT CERTAINLY SEEMS REASONABLE. CR ALL BLEND LOADED
WITH SEASONABLE TEMPS SO NO REASON TO DEVIATE RIGHT NOW.
&&
.AVIATION... / 18Z TAFS /
TRANSITION TO PURE LAKE EFFECT SNOW SHOWERS TAKING PLACE WITH
PRIMARY IMPACT ANTICIPATED THIS AFTERNOON AND EVENING AT SBN. AS
IS THE NATURE WITH LAKE EFFECT VISIBILITIES OFTEN BOUNCE BACK AND
FORTH BETWEEN LIFR/IFR/MVFR AND EXPECT THIS AT SBN THIS AFTN/EVE.
MAINLY MVFR CIGS THROUGH THE PERIOD AT FWA WITH SCT SNOW SHOWERS
POSSIBLY REDUCING VISBY'S AT TIMES THIS AFTN. A GRADUAL
IMPROVEMENT TO HIGHER END MVFR CIGS CAN BE EXPECTED LATE TONIGHT
INTO TOMORROW MORNING AS THE FLOW BACKS AND LE SHSN'S SHIFT NORTH
OF THE TERMINALS. OTHERWISE...GUSTY WESTERLY WINDS WILL FINALLY
BEGIN TO RELAX BY EARLY THIS EVENING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING UNTIL 7 AM EST /6 AM CST/ SATURDAY FOR
INZ003>006.
WINTER WEATHER ADVISORY UNTIL 1 AM EST SATURDAY FOR INZ007.
MI...WINTER STORM WARNING UNTIL 7 AM EST SATURDAY FOR MIZ077>080.
WINTER WEATHER ADVISORY UNTIL 1 AM EST SATURDAY FOR MIZ081.
OH...NONE.
LM...GALE WARNING UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.
&&
SHORT TERM...STEINWEDEL
LONG TERM...LASHLEY
AVIATION...STEINWEDELHazardous weather outlook, Jan 13, 5:41 AM EST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 541 AM EST FRI JAN 13 2012 INZ003>006-008-MIZ077>080-141045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER 541 AM EST FRI JAN 13 2012 /441 AM CST FRI JAN 13 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ...WINTER STORM WARNING THROUGH THIS EVENING... BANDS OF MODERATE TO HEAVY SNOW SHOWERS WILL PERSIST THROUGH THE DAY. STRONG GUSTY WINDS WILL ALSO PREVAIL. FOR MORE SPECIFIC DETAILS AND AMOUNTS...MONITOR THE LATEST WINTER WEATHER PRODUCTS FROM THE NATIONAL WEATHER OFFICE IN NORTHERN INDIANA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SNOW AND ROAD CONDITION REPORTS WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015- 016-024-025-141045- STEUBEN-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 541 AM EST FRI JAN 13 2012 /441 AM CST FRI JAN 13 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT ...WINTER WEATHER ADVISORY REMAINS IN EFFECT... SNOW SHOWERS WILL SLOWLY TAPER OFF TODAY. WINDY CONDITIONS WILL PERSIST CAUSING BLOWING AND DRIFTING. FOR MORE SPECIFIC DETAILS AND AMOUNTS...MONITOR THE LATEST WINTER WEATHER PRODUCTS FROM THE NATIONAL WEATHER OFFICE IN NORTHERN INDIANA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SNOW AND ROAD CONDITION REPORTS WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 541 AM EST FRI JAN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR WIND GUSTS OVER 35 KNOTS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jan 13, 9:55 AM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 AM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 SW MILLERSBURG 41.52N 85.70W
01/13/2012 M3.0 INCH ELKHART IN NWS EMPLOYEE
0700 AM SNOW 10 E LAGRANGE 41.64N 85.22W
01/13/2012 M2.0 INCH LAGRANGE IN COCORAHS
0700 AM SNOW 6 ESE NORTH JUDSON 41.18N 86.67W
01/13/2012 M5.5 INCH STARKE IN COCORAHS
0700 AM SNOW HARTFORD CITY 40.45N 85.37W
01/13/2012 M4.8 INCH BLACKFORD IN COCORAHS
0700 AM HEAVY SNOW 6 SE MISHAWAKA 41.60N 86.08W
01/13/2012 M6.5 INCH ST. JOSEPH IN COCORAHS
0700 AM SNOW MISHAWAKA 41.66N 86.16W
01/13/2012 M5.0 INCH ST. JOSEPH IN COCORAHS
0700 AM SNOW 2 NW ROCHESTER 41.09N 86.25W
01/13/2012 M3.9 INCH FULTON IN COCORAHS
0700 AM HEAVY SNOW 2 N GRANGER 41.78N 86.11W
01/13/2012 M6.0 INCH CASS MI COCORAHS
&&
BENTLEYLocal storm report, Jan 13, 9:57 AM EST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 AM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 4 NW SOUTH BEND 41.73N 86.37W
01/13/2012 M7.1 INCH ST. JOSEPH IN OFFICIAL NWS OBS
OFFICIAL SOUTH BEND OBSERVATION.
&&
BENTLEYLocal storm report, Jan 13, 11:45 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 AM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY SNOW SAINT JOSEPH 42.11N 86.48W
01/13/2012 M7.0 INCH BERRIEN MI TRAINED SPOTTER
&&
BENTLEYLocal storm report, Jan 13, 12:48 PM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1248 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM SNOW LITCHFIELD 42.04N 84.76W
01/13/2012 M4.8 INCH HILLSDALE MI TRAINED SPOTTER
STORM TOTAL. 1 INCH IN THE LAST 6 HOURS.
&&
BENTLEYLocal storm report, Jan 13, 1:30 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY SNOW NILES 41.83N 86.25W
01/13/2012 M12.0 INCH BERRIEN MI TRAINED SPOTTER
STORM TOTAL.
&&
BENTLEYLocal storm report, Jan 13, 3:26 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM SNOW COLUMBUS GROVE 40.92N 84.06W
01/13/2012 M3.0 INCH PUTNAM OH TRAINED SPOTTER
STORM TOTAL
&&
NGNearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.